Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 104, Number 3

All articles in this issue are freely accessible.

On Riesz and Riemann summability
Dennis C. Russell.
Trans. Amer. Math. Soc. 104 (1962), 383-391
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0140862
The Liouville theorem for a quasi-linear elliptic partial differential equation
S. Elwood Bohn and Lloyd K. Jackson.
Trans. Amer. Math. Soc. 104 (1962), 392-397
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0139840
A conjecture on weak compactness
Victor Klee.
Trans. Amer. Math. Soc. 104 (1962), 398-402
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0139918
Uniqueness of the invariant mean on Abelian topological semigroups
Indar S. Luthar.
Trans. Amer. Math. Soc. 104 (1962), 403-411
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0150232
Continuous matrices and approximate similarity
James C. Lillo.
Trans. Amer. Math. Soc. 104 (1962), 412-419
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0147494
Weak structural synthesis for certain Banach algebras
Paul Civin.
Trans. Amer. Math. Soc. 104 (1962), 420-424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0140969
A complete set of unitary invariants for $3×3$ complex matrices
Carl Pearcy.
Trans. Amer. Math. Soc. 104 (1962), 425-429
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0144911
On convergence of stochastic processes
John Lamperti.
Trans. Amer. Math. Soc. 104 (1962), 430-435
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0143245
$m$-pseudocompactness
J. F. Kennison.
Trans. Amer. Math. Soc. 104 (1962), 436-442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0145478
The cohomology of a subalgebra of the Steenrod algebra
Arunas L. Liulevicius.
Trans. Amer. Math. Soc. 104 (1962), 443-449
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0149476
Line element fields on manifolds
W. S. Massey and R. H. Szczarba.
Trans. Amer. Math. Soc. 104 (1962), 450-456
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0141137
Local operators on trigonometric series
Gen-ichirô Sunouchi.
Trans. Amer. Math. Soc. 104 (1962), 457-461
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0141936
Homogeneous manifolds of zero curvature
Joseph A. Wolf.
Trans. Amer. Math. Soc. 104 (1962), 462-469
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0140050
On an integral inequality of Z. Opial
Paul R. Beesack.
Trans. Amer. Math. Soc. 104 (1962), 470-475
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0139706
On the differentiability of the solutions of quasilinear partial differential equations
J. Peetre.
Trans. Amer. Math. Soc. 104 (1962), 476-482
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146518
A class of non-Desarguesian affine planes
T. G. Ostrom.
Trans. Amer. Math. Soc. 104 (1962), 483-487
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0141001
On the least positive eigenvalue of integral equations with equimeasurable kernels
Binyamin Schwarz.
Trans. Amer. Math. Soc. 104 (1962), 488-494
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0147863
On the proximate linear orders of entire Dirichlet series
A. G. Azpeitia.
Trans. Amer. Math. Soc. 104 (1962), 495-501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0139725
An almost everywhere existence theorem for solutions of Volterra functional equations
J. Yeh.
Trans. Amer. Math. Soc. 104 (1962), 502-509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0150553
The Pythagorean theorem in certain symmetry classes of tensors
Marvin Marcus and Henryk Minc.
Trans. Amer. Math. Soc. 104 (1962), 510-515
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0139626
Invariant factors and two criteria for projectivity of modules
Maurice Auslander and David A. Buchsbaum.
Trans. Amer. Math. Soc. 104 (1962), 516-522
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0157987
On $𝜋(x+y)≤𝜋(x)+𝜋(y)$
Sanford L. Segal.
Trans. Amer. Math. Soc. 104 (1962), 523-527
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0139586
A note on some new finite division ring planes
R. Sandler.
Trans. Amer. Math. Soc. 104 (1962), 528-531
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0139640
Functions whose derivative has a positive real part
T. H. MacGregor.
Trans. Amer. Math. Soc. 104 (1962), 532-537
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0140674
American Mathematical Society